# SDR CA960321503

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Condition: Ice Blockage
- Location: Left Pumps
- Part time: 12,938 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)LEFT FUEL BOOST PUMPS (#1 & #2) FAULTED ON TAKEOFF, UNABLE TO RESET, NECESSARY TO CROSSFEED. MAINTENANCE ACTION INVOLVED INSTALLING NEW FUEL STRAINERS FOR FUEL PUMPS AS PER PRODUCTION PERMIT #2-28-20/ 351-28-74. MODIFICATION INTRODUCES NEW FUEL PUMP STRAINER WITH A LARGER MESH TO PREVENT ICE BUILD-UP.
